On some even order elliptic equations containing small parameters in higher derivative terms and degenerating
Doklady Akademii Nauk, Tome 113 (1957) no. 5, pp. 962-965
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_5_a3,
author = {M. I. Vishik and L. A. Lyusternik},
title = {On some even order elliptic equations containing small parameters in higher derivative terms and degenerating},
journal = {Doklady Akademii Nauk},
pages = {962--965},
year = {1957},
volume = {113},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_5_a3/}
}
TY - JOUR AU - M. I. Vishik AU - L. A. Lyusternik TI - On some even order elliptic equations containing small parameters in higher derivative terms and degenerating JO - Doklady Akademii Nauk PY - 1957 SP - 962 EP - 965 VL - 113 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1957_113_5_a3/ LA - ru ID - DAN_1957_113_5_a3 ER -
%0 Journal Article %A M. I. Vishik %A L. A. Lyusternik %T On some even order elliptic equations containing small parameters in higher derivative terms and degenerating %J Doklady Akademii Nauk %D 1957 %P 962-965 %V 113 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1957_113_5_a3/ %G ru %F DAN_1957_113_5_a3
M. I. Vishik; L. A. Lyusternik. On some even order elliptic equations containing small parameters in higher derivative terms and degenerating. Doklady Akademii Nauk, Tome 113 (1957) no. 5, pp. 962-965. http://geodesic.mathdoc.fr/item/DAN_1957_113_5_a3/